# SDR FDEA2018090512335

- Difficulty date: August 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA31409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL FOR ACCESS, SEAT TRACK REPAIR FOUND CORROSION ON FLOOR SUPPORT AT RT STA 1761, X=- 8.5 TO X=-27.5.  FLOOR SUPPORT CORROSION REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIG 202. MATERIAL THK 0.70", MATERIAL REMOVED 0.050" REMAINING THK 0.020". FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01-0G. FABRICATED FLOOR SUPPORT AS PER DWG ACA3140 REV AB. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
